I am taking now 2 pills a,week now i use to take it everyday now I am suffering I am depressed all the time i have chest pain and my heart pounds really fast I don't have the mood to do anything.
Hi, raj!! Your doctor would have to give you a plan to slowly reduce your dosage over a matter of several weeks so you don't suffer discontinuation syndrome ~ withdrawals.
Have you spoken to your doctor about the symptoms you're experiencing now? Perhaps a dosage adjustment or a different medication might be better for you.
But don't try to do this on your own. At very least your original symptoms may return and hit you like a tornado.
Best wishes, WCV
- Cymbalta Information for Consumers
- Cymbalta Information for Healthcare Professionals (includes dosage details)
- Side Effects of Cymbalta (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 16 Oct 2009 • 3 answers
Posted 28 Aug 2014 • 1 answer
I have diabetes,mdd major depressive disorder, heart disease, chronic pain,and hep c 2 years ago my?
Posted 17 Mar 2016 • 0 answers
Posted 29 Mar 2016 • 3 answers
Posted 16 Dec 2016 • 2 answers